# SDR DALA2017112708301

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 93,191 hours, 13,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT MID FWD LAV. FOUND WIRE SPLICE BROKEN AND REPAIRED.
